Change search
ReferencesLink to record
Permanent link

Direct link
Plane curves with small linear orbits II
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0003-2598-4870
2000 (English)In: International Journal of Mathematics, ISSN 0129-167X, Vol. 11, no 5, 591-608 p.Article in journal (Refereed) Published
Abstract [en]

The linear orbit of a plane curve of degree d is its orbit in p(d(d+3)/2) under the natural action of PGL(3). We classify curves with positive dimensional stabilizer, and we compute the degree of the closure of the linear orbits of curves supported on unions of lines. Together with the results of [3], this encompasses the enumerative geometry of all plane curves with small linear orbit. This information will serve elsewhere as an ingredient in the computation of the degree of the orbit closure of an arbitrary plane curve.

Place, publisher, year, edition, pages
2000. Vol. 11, no 5, 591-608 p.
URN: urn:nbn:se:kth:diva-20039ISI: 000089325900001OAI: diva2:338732
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Faber, Carel
By organisation
In the same journal
International Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link